Journal of Statistical Theory and Applications

Volume 17, Issue 2, June 2018, Pages 375 - 392

Two New Lifetime Distributions of X–Weibull Family: Theories and Applications

Authors
Abouzar Bazyariab_bazyari@yahoo.com
Department of Statistics, Persian Gulf University, Bushehr, Iran
Monjed H. M. Samuhmonjedsamuh@ppu.edu
Department of Applied Mathematics & Physics, Palestine Polytechnic University, Hebron-Palestine
Received 25 May 2016, Accepted 1 August 2017, Available Online 30 June 2018.
DOI
https://doi.org/10.2991/jsta.2018.17.2.14How to use a DOI?
Keywords
Exponential distribution, Simulation method, T – X distribution family, Weibull distribution
Abstract

In this paper, two new distributions, weibull-rayleigh and weibull-exponential of X–weibull family are introduced. The various properties of theses distributions, for example, the density functions, distribution functions, hazard rate functions, moment functions and Shannon entropy are investigated and capabilities of distributions compared to other distributions. Also by using simulation from these two distributions with various parameters some of the sample statistical indexes are estimated. Two real data sets are used to illustrate the applicability of these distributions.

Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
17 - 2
Pages
375 - 392
Publication Date
2018/06
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2018.17.2.14How to use a DOI?
Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Abouzar Bazyari
AU  - Monjed H. M. Samuh
PY  - 2018
DA  - 2018/06
TI  - Two New Lifetime Distributions of X–Weibull Family: Theories and Applications
JO  - Journal of Statistical Theory and Applications
SP  - 375
EP  - 392
VL  - 17
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2018.17.2.14
DO  - https://doi.org/10.2991/jsta.2018.17.2.14
ID  - Bazyari2018
ER  -